The complete convergence theorem for coexistent threshold voter models
From MaRDI portal
(Redirected from The complete convergence theorem for coexistent threshold voter models)
The threshold voter model was introduced by \textit{J. T. Cox} and \textit{R. Durrett} [in: Random walks, Brownian motion, and interacting particle systems. Prog. Probab. 28, 189-201 (1991)] which conjectured that it converges to a stationary distribution. In the present paper one proves a generalization of this conjecture.
Recommendations
Cites work
- Annihilating branching processes
- Clustering in one-dimensional threshold voter models
- Coexistence in threshold voter models
- Critical attractive spin systems
- scientific article; zbMATH DE number 19363 (Why is no real title available?)
- scientific article; zbMATH DE number 790938 (Why is no real title available?)
- scientific article; zbMATH DE number 3892344 (Why is no real title available?)
Cited in
(15)- Coexistence in threshold voter models
- Fluid limit of threshold voter models on tori
- A complete convergence theorem for voter model perturbations
- Voter models with heterozygosity selection
- Complete convergence theorem for a competition model
- Convergence rates for subcritical threshold-one contact processes on lattices
- scientific article; zbMATH DE number 919615 (Why is no real title available?)
- On some threshold-one attractive interacting particle systems on homogeneous trees
- Stochastic spatial model of producer-consumer systems on the lattice
- The Mean Voter Theorem: Necessary and Sufficient Conditions for Convergent Equilibrium
- Quasi-stationary distributions for the voter model on complete bipartite graphs
- Commutative monoid duality
- Critical density points for threshold voter models on homogeneous trees
- A complete convergence theorem for the q-voter model and other voter model perturbations in two dimensions
- Asymptotic behavior of critical infection rates for threshold-one contact processes on lattices and regular trees
This page was built for publication: The complete convergence theorem for coexistent threshold voter models
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1807192)